I know someone who has heart fibulation. She is taking a medication, but she thinks the medication is making her sick. She stoped taking the medicine for a while, the doctor yelled at her so she started taking it again, but she felt better while she wasnt taking it. A few years ago she got a pace maker and has had to go in the hospital becouse her heart beats too fast or too slow. I was wondering If you could give me any suggestions or at least some information on heart fibulation.
There are a few different types of fibrillation. Ventricular fibrillation is always a life threatening situation and if she is on medications for that purpose, she should definitely not stop. Atrial fibrillation is a more common indication for medications. It is usually not life threatening, though it can cause strokes. There are a number of different medications for atrial fibrillation, so if one particlar medicine makes her sick other ones can be tried.
My doctor is recommending a pacemaker. I have a pulse rate of 37 to 50, and no other symptons other than an occasional palpitation. I am 71, and otherwise in good health. The slow rate may be a consequence of several years on beta-blockers for blood pressure levels of about 150 over 90. I was changed to ace inhibitors, and the rate did improve from the 30 level to the current rate.
My blood pressure is now about 140 over 70 with a very minimum dosage.
I would also like to know the statistics of this procedure ie. fatality rates, degree of improvement etc.
I have had AF for 20 years. I am now getting very tired of
this problem. I never know when my heart will go off. I get
skipped beats, extra beats, an occasional fast pulse for a
minute or so, then it goes regular. AF is very disturbing.
I take tenormin - 100 mg. a day, zestril, asperin, small
doses of hydrchlorthiadize. Any hope to get rid of this
completely? Sure would like some ideas. My cardiologist
is not particularly concerned and doesn't really explain
much about it. Any ideas would be appreciated. Thanks, FM
SVT's are certainly a pain in the butt. You are home resting when you heart decides to take off and goes up to 238. You just want to go to sleep but it doesn't come down so you eventually decide you have to go to the emergency room. When you are there and you are certainly calm and cordial, someone comes in to take your blood and says...I used to have panic attacks too...you look at her and think...panic attacks...right...I wish... The heart tests are negative although they agree you have SVT's. I think in many women there is a hormonal link. I really can't say in men, although it seems more women have the problem. My own family thinks I have panic attacks, although I am the calmist person in crisis and I have never had an attack when I was under any type of stress. If anyone has any information, please feel free to contact me at ***@****. Thanks.
A couple of years ago I read in a major magazine that fibulation could be treated by injecting alcohol over the heart with an injection. It was supposed to correct circuity and make it so the electrical impulses go only travel in one way. If this is so, do you know where it is being done?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.